alwaysfaith Posted October 26, 2009 Share Posted October 26, 2009 I started Pristiq 18 days ago. And from day 1, I have felt dizzy, drymouth, extreme exhaustion, jittery on the inside and some nausea. But just last week, the anxiety and major agitation hit me along with feeling jittery and still very tired. My family came in from out of town last weekend and they noticed my agitation. I flew off the handle over anything and everything. Which is not like my personality at all. I dont want to put my husband and kids through that kind of agitation! I suffer from depression, not anxiety. I was on 150 mg twice a day of Wellbutrin before this until the Wellbutrin felt like it wasnt working anymore. I have never had anxiety but after taking this medication, I now know what anxiety sufferers go through, and I do not like it at all. I am feeling more depressed and have zero motivation. AlthgoI have read many posts where people have said after 4 weeks or more, they feel completely wonderful taking this med. I am wondering if I should just stick it out another couple of weeks and hope for the best or call my doctor and see if he has something else I can take. What is your take? Anyone? Just relying on my faith at this time!!! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.